# SDR J7SA2019102218001

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N541FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20211
- Aircraft time: 11,046 hours, 6,806 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LH (#1) HYDRAULIC SYSTEM FAILURE AFTER #1 ENGINE STARTED EICAS L HYD PRESS LOW AMBER HYD QUANTITY WENT TO 0% FLUID ON GROUND REMOVED AND REPLACED THE LINE AND C/W BLEEDING OF THE # 1 HYD SYSTEM  OPERATED THE SYSTEM NO FURTHER LEAKS OR DEFECTS NOTED
